# SDR USAA2009062491573

- Difficulty date: June 24, 2009
- Submitted: June 25, 2009
- Operation: Air carrier
- Aircraft: N631AW
- Make and model: Airbus A320-231
- Aircraft serial: 77
- Aircraft time: 63,130 hours, 28,188 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE340004
- Part serial: 1749
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - C7 - EES - L-1 DOOR ASSIST BOTTLE HAS LOW PRESSURE.  SERVICED DOOR CYLINDER IAW A320 AMM 52-10-00-614-001.
